# SDR DXTA2024102800955

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 16,294 hours, 12,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 2570
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE INTERIOR EMERGENCY LIGHTS CHECK NORMAL WITH BATTERY SWITCH ON. WHEN TURNING THE BATTERY SWITCH TO OFF AND EMER LIGHT SWITCH STILL ON, THE AFT EXIT SIGNS ARE EXTREMELY DIM. CORRECTIVE ACTION; REPLACED DEFECTIVE AFT EMERGENCY BATTERY PACK REF. CE-560XLS AMM 33-50-01. OPS CHECK GOOD.
